Per citar aquest document: http://ddd.uab.cat/record/150560
Scopus: 1 cites, Web of Science: 1 cites,
A note on the first integrals of the ABC system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2012
Resum: Without loss of generality the ABC systems reduce to two cases: either A = 0 and B, C ≥ 0, or A = 1 and 0 < B, C ≤ 1. In the first case it is known that the ABC system is completely integrable, here we provide its explicit first integrals. In the second case Ziglin in [14] proved that the ABC system with 0 < B < 1 and C > 0 sufficiently small has no real meromorphic first integrals. We improve Ziglin’s result showing that there are no C1 first integrals under convenient assumptions.
Nota: Paper selected to be in Research Highlight Archive for 2012
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: ABC systems ; Integrability ; C1 first integrals
Publicat a: Journal of Mathematical Physics, Vol. 53 (2012) , p. 1-5 (023505), ISSN 0022-2488

DOI: 10.1063/1.3682692


8 p, 676.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-30



   Favorit i Compartir